# SDR SWAA2022040559453

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FWD WET AREA PANEL 222AF BROKEN AND INSERTS CORRODED. / RECEIVED NEW FLOOR PANEL #222AF PANEL WILL BE INSTALL ON JPANEL-231-CLOSE AMM 53-21-00-400-801
